Subscribe Now Subscribe Today
Science Alert
 
    Publisher: Knowledgia Review, Malaysia
   
  Asian Journal of Applied Sciences is an international peer-reviewed, well indexed and globally circulated scientific journal dedicated to publish original research on chemical sciences, computer science, mathematics and statistics, engineering, material sciences, nano technology and nano sciences, environmental sciences and basic sciences. Asian Journal of Applied Sciences publishes cutting edge research in shape of research articles, reviews and short communications.

Asian Journal of Applied Sciences now accepting new submissions. Submit your best paper via online submission system.
  Editor-in-Chief:  Gagan Deep Sharma
 
 
Abbas, Q., F. Ahmad and M. Imran, 2016. Variable learning rate based modification in backpropagation algorithm (MBPA) of artificial neural network for data classification. Sci. Int. (Lahore), 28: 2369-2380.
Abdal, S., S. Hussain, F. Ahmad and B. Ali, 2015. Hydromagnetic stagnation point flow of micropolar fluids due to a porous stretching surface with radiation and viscous dissipation effects. Sci. Int. (Lahore), 27: 3965-3971.
Abdullah, M., G.R. Pasha and F. Ahmad, 2015. Biases in GLS estimators for dynamic panel data models allowing cross- sectional heteroscedasticity. Sci. Int. (Lahore), 27: 5021-5030.
Ahmad Mir, A.R.N. and F. Ahmad, 2007. Weighted Eebysev-ostrowski type inequalities involving functions whose first derivative belongs to L (a, b). Applied Math. Mech., 28: 901-906.
Ahmad, A.F., S. Hussain, A.M. Alanbari and R.S. Alharbi, 2015. MHD flow and heat transfer through a porous medium over a stretching/shrinking surface with suction. Sci. Int., 27: 931-935.
Ahmad, F. and A. Rafiq, 2008. Fifth-order iterative scheme using decomposition technique. Nonlinear Anal. Forum, 13: 95-102.
Direct Link  |  
Ahmad, F. and N.A. Mir, 2009. Weighted Eebysev type inequalities involving functions whose first derivatives belong to Lp (a,b). Kragujevac J. Math., 32: 13-26.
Ahmad, F. and S. Hussain, 2014. Heat transfer and MHD boundary layer flow over a rotating disk. J. Basic Applied Sci. Res., 4: 327-331.
Ahmad, F. and S. Hussain, 2014. Numerical solution for hydromagnatic fluid flow between two horizontal plates, both the plates being stretching sheets. J. Basic Applied Sci. Res., 4: 181-185.
Ahmad, F. and S. Hussain, 2014. Numerical solution for magnatohydrodynamic stagnation point flow towards a stretching sheet. J. Basic Applied Sci. Res., 4: 331-339.
Ahmad, F. and S. Hussain, 2015. Convective heat transfer for MHD micropolar fluids flow through porous medium over a stretching surface. J. Applied Environ. Biol. Sci., 5: 6-12.
Ahmad, F., 2015. Numerical solution for mhd stagnation point flow towards a shrinking sheet. Sci. Int. (Lahore), 27: 3046-3049.
Ahmad, F., 2015. Numerical solution of hydromagnetic boundary layer flow due to shrinking surface with prescribed heat flux. J. Applied Environ. Biol. Sci., 5: 359-362.
Direct Link  |  
Ahmad, F., 2016. Stretching, fixed and porous media fins in double pipe and parallel plates with optimum design for thermal performance. Sci. Int. (Lahore), 28: 851-858.
Ahmad, F., A. Rafiq and N.A. Mir, 2006. Weighted Ostrowski type inequality for twice differentiable mappings. Global J. Res. Pure Applied Math., 2: 147-154.
Ahmad, F., A. Rafiq and N.A. Mir, 2007. Open quadrature iterative scheme. Int. J. Applied Math., 20: 787-799.
Ahmad, F., A. Rafiq, S. Hussain and N.A. Mir, 2004. New iterative method with sixth order of convergence. Int. J. Comput. Numer. Anal. Applic., 6: 391-399.
Ahmad, F., M. Raza, S. Hussain, N.A. Mir and A. Rafiq, 2011. Some new iterative scheme using decomposition technique. Int. J. Applied Math., 24: 817-828.
Ahmad, F., N.A. Mir and A. Rafiq, 2009. Weighted Cebysev type inequalities involving functions whose first derivatives belong to Lp(a, b), ∀(1 ≤p < ∞). Kragujevac J. Math., 32: 13-26.
Direct Link  |  
Ahmad, F., N.A. Mir and M.Z. Sarakiya, 2014. An inequality of Ostrowski type via variant of Pompeiu's mean value theorem. J. Basic Applied Sci. Res., 4: 204-211.
Ahmad, F., N.A. Mir and N. Akmal, 2015. Simultaneous methods for determining zeros of nonlinear equations. J. Applied Environ. Biol. Sci., 5: 378-382.
Ahmad, F., N.A. Mir, M.Z. Sarikaya and S. Hussain, 2015. Unsteady mhd flow and heat transfer for newtonian fluids over an stretching sheet. J. Applied Environ. Biol. Sci., 5: 247-253.
Ahmad, F., N.S. Barnett and S.S. Dragomir, 2009. New weighted Ostrowski and Cebysev type inequalities. Nonlinear Anal. Theory Methods Applic., 71: e1408-e1412.
CrossRef  |  Direct Link  |  
Ahmad, F., P. Cerone, S.S. Dragomir and N.A. Mir, 2010. On some bounds of Ostrowski and Cebysev type inequalities. J. Math. Inequalities, 4: 53-65.
Ahmad, F., S. Hussain and A. Ansari, 2015. Unsteady MHD blood flow with micropolar fluid characteristics and heat source through parallel plate channel. J. Appl. Environ. Biol. Sci., 5: 80-86.
Ahmad, F., S. Hussain and M. Ali, 2014. An analytical solution of MHD flow over porous stretching sheet. J. Basic Applied Sci. Res., 4: 160-167.
Ahmad, F., S. Hussain and M. Raza, 2012. New derivative free iterative method for solving Non-linear equations. Acad. Res. Int., 2: 117-123.
Direct Link  |  
Ahmad, F., S. Hussain and O.A. Alturigi, 2016. MHD flow in a viscous fluid near a stagnation point over plane porous stretching sheet. J. Applied Environ. Biol. Sci., 6: 143-151.
Ahmad, F., S. Hussain, J. Alebrahim and A. Mansoor, 2015. Mhd mixed convection boundary layer flow through porous medium due to porous non-linearly shrinking surface. Sci. Int. (Lahore), 27: 5031-5035.
Ahmad, F., S. Hussain, M.Z. Sarikaya, N.A. Mir and E. Set, 2015. New results in SQ-inner product. J. Applied Environ. Biol. Sci., 5: 276-279.
Ahmad, F., S. Hussain, M.Z. Sarikaya, N.A. Mir and E. Set, 2015. New results in q-inner product. J. Applied Environ. Biol. Sci., 5: 308-311.
Ahmad, F., S. Hussain, N.A. Mir and A. Rafiq, 2009. New sixth order Jarratt method for solving nonlinear equations. Int. J. Applied Math. Mech., 5: 27-35.
Direct Link  |  
Ahmad, F., S. Hussain, S. Hussain and A. Rafiq, 2013. New efficient fourth order method for solving nonlinear equations. APJMR, 1: 198-207.
Direct Link  |  
Ahmad, F., S. Hussain, S. Hussain and A. Rafiq, 2013. New ninth order J-halley method for solving nonlinear equations. Applied Math., 4: 1709-1713.
CrossRef  |  Direct Link  |  
Ahmad, F., S. Hussain, S. Hussain and A. Rafiq, 2013. New twelfth order J-Halley method for solving nonlinear equations. Open Sci. J. Math. Applic., 1: 1-5.
Ahmad, F., S. Hussain, S. Hussain and A. Rafiq, 2014. New J-Halley method for solving nonlinear equations. J. Basic Applied Sci. Res., 4: 257-263.
Ahmad, S., H.A. Wahab, F. Ahmad, M. Shahzad and B. Ullah, 2016. A ham solution of non-linear convection-radiative heat transfer equation. Sci. Int. (Lahore), 28: 4321-4324.
Direct Link  |  
Ali, B., F. Ahmad, S. Hussain and U. Rasheed, 2015. Mhd flow and heat transfer through porous medium over an exponentially shrinking permeable surface. Sci. Int. (Lahore), 27: 3961-3964.
Ali, M., F. Ahmad and S. Hussain, 2014. Heat transfer on Magnato Hydro Dynamic (MHD) viscous flow over stretching sheet with prescribed heat flux. J. Basic Applied. Sci., 4: 28-35.
Ali, M., F. Ahmad and S. Hussain, 2014. Numerical solution of MHD flow of fluid and heat transfer over porous stretching sheet. J. Basic Applied Sci. Res., 4: 146-152.
Ali, M., F. Ahmad and S. Hussain, 2015. Analytical solution of unsteady MHD blood flow and heat transfer through parallel plates when lower plate stretches exponentially. J. Appl. Environ. Biol. Sci., 5: 1-8.
Direct Link  |  
Ali, M., F. Ahmad, S. Hussain and M.T. Yahooq, 2014. Solution for MHD flow due to shrinking sheet with mass suction. J. Basic Applied Sci. Res., 4: 174-180.
Azam, M.K., F. Ahmad and M.Z. Sarikaya, 2016. Applications of Integral Transforms on some k-fractional Integrals. J. Applied Environ. Biol. Sci., 6: 127-132.
Azam, M.K., M.A. Rehman, F. Ahmad, G. Farid and S. Hussain, 2016. Applications of K-weyl fractional integral. Sci. Int. (Lahore), 28: 3369-3372.
Azam, M.K., M.A. Rehman, F. Ahmad, M. Imran and M.T. Yaqoob, 2016. Integral transforms of K-weyl fractional integrals. Sci. Int. (Lahore), 28: 3283-3286.
Azam, M.K., S. Hussain and F. Ahmad, 2016. Longitudinal flow of a second grade fluid in a cylinder. Sci. Int. (Lahore), 28: 59-63.
Bilal, M., S.A.A. Rizvi and F. Ahmad, 2016. Theory verses practice in science teacher education: Perceptions of student teachers and teacher educators in Pakistan. J. Applied Environ. Biol. Sci., 6: 117-126.
El-Hakiem, M.A., F. Ahmad and S. Hussain, 2015. Effect of magnetic field and double dispersion on mixed convection heat and mass transfer in non-darcy porous medium. Sci. Int. (Lahore), 27: 845-852.
Direct Link  |  
El-Hakiem, M.A., M.A. Kamal, F. Ahmad, K. Nimer and S. Hussain, 2016. Heat and mass transfer for mhd mixed convection stagnation point flow over a vertical non-linearly stretching surface. J. Applied Environ. Biol. Sci., 6: 220-230.
Farooq Ahmad, A.R., 2009. Weighted Eebysev type inequalities involving functions whose first derivatives belong to L1 (a, b) spaces. Math. Commun., 14: 27-33.
Gulistan, M., M. Shahzad, F. Ahmad, M. Azam and S. Nawaz, 2016. Hesitant fuzzy abel-grassmann's groupoids. Sci. Int. (Lahore), 28: 19-25.
Gulistan, M., S. Ahmad, M. Azam, S. Nawaz and F. Ahmad, 2016. Regular ag-groupoids in terms of hesitant fuzzy sets. Sci. Int. (Lahore), 28: 3277-3282.
Hussain, F., H.A. Wahab, A. Khatoon, M. Gulistan and F. Ahmad, 2016. An application of hpm to steady third grade non-newtonian fluid. Sci. Int. (Lahore), 28: 4315-4319.
Hussain, S. and F. Ahmad, 2014. Effects of heat source/sink on MHD flow of micropolar fluids over a shrinking sheet with mass suction. J. Basic Applied Sci. Res., 4: 207-215.
Hussain, S. and F. Ahmad, 2014. MHD flow of micropolar fluids over a shrinking sheet with mass suction. J. Basic Applied Sci. Res., 4: 174-179.
Hussain, S. and F. Ahmad, 2014. MHD flow of micropolar fluids over a stretching sheet. J. Basic Applied Sci. Res., 4: 232-237.
Direct Link  |  
Hussain, S. and F. Ahmad, 2014. Numerical solution of MHD flow over a stretching sheet. J. Basic Applied Sci. Res., 4: 98-102.
Hussain, S. and F. Ahmad, 2015. A note on MHD free convective heat and mass transfer of fluid flow past a moving variable surface in porous media. J. Applied Environ. Biol. Sci., 5: 214-215.
Hussain, S. and F. Ahmad, 2015. Unsteady MHD flow and heat transfer for Newtonian fluids over an exponentially stretching sheet. Sci. Int. (Lahore), 27: 853-857.
Hussain, S., B. Ali and F. Ahmad, 2015. MHD boundary layer flow and heat transfer for micropolar fluids over a shrinking sheet. J. Applied Environ. Biol. Sci., 5: 330-338.
Direct Link  |  
Hussain, S., F. Ahmad and M. Shafique, 2013. Numerical solution for the flow over a stretchable disk. Asia Pacific J. Multidiscip. Res., 1: 51-61.
Hussain, S., F. Ahmad, A.E. Mutairi and F.S. Alfarhood, 2015. Numerical solution of biomagnetic fluid flow in parallel plate channel. J. Applied Environ. Biol. Sci., 5: 15-21.
Hussain, S., F. Ahmad, A.S. lfahaid and A.A. Alsaqyani, 2016. Application of differential transform method to magnetohydrodynamic flow of newtonian fluids over a stretching sheet. J. Applied Environ. Biol. Sci., 6: 152-157.
Hussain, S., F. Ahmad, M. Shafique and S. Hussain, 2013. Numerical solution for accelerated rotating disk in a viscous fluid. Applied Math., 4: 899-902.
CrossRef  |  Direct Link  |  
Hussain, S., F. Ahmad, M. Shafique and S. Hussain, 2013. Numerical solution for the deceleration of a rotating disk in a viscous fluid. Int. J. Emerg. Technol. Adv. Eng., 3 : 718-725.
Direct Link  |  
Hussain, S., M.A. Kamal and F. Ahmad, 2013. The accelerated rotating disk in a micropolar fluid flow. Applied Math., 5: 196-202.
CrossRef  |  Direct Link  |  
Hussain, S., M.A. Kamal and F. Ahmad, 2015. Numerical solution for hydromagnatic fluid flow between two horizontal plates. Proc. Pak. Acad. Sci., 52: 135-144.
Hussain, S., M.A. Kamal, F. Ahmad and M. Shafique, 2014. MHD stagnation point flow of micropolar fluids towards a stretching sheet. Sci. Int. (Lahore), 26: 1921-1929.
Direct Link  |  
Hussain, S., M.A. Kamal, F. Ahmad, M. Ali, M. Shafique and S. Hussain, 2013. Numerical solution for a similar flow between two disks in the presence of a magnetic field. Applied Math., 4: 1163-1167.
CrossRef  |  Direct Link  |  
Hussain, S., M.A. Kamal, F. Ahmad, M. Shafique and M. Ali, 2013. Numerical solution for newtonian maganatohydrodynamic boundary layer flow over a rotating disk. Int. J. Applied Math. Mech., 2: 1-10.
Hussain, S., U. Rasheed, F. Ahmad and R.A. Memon, 2015. Mhd micropolar fluids flow and heat transfer over a stretching sheet. Sci. Int. (Lahore), 27: 3043-3045.
Khalf, M.M., F. Ahmad and S. Hussain, 2015. Ideal-weak structure space with some applications. J. Applied Environ. Biol. Sci., 5: 321-329.
Khalid, S., S. Hussain, H. Waqas and F. Ahmad, 2016. Numerical solution of Mhd flow and heat transfer in porous medium over a porous shrinking surface with radiation and viscous dissipation. Sci. Int. (Lahore), 28: 4297-4302.
Khan, A.R., J. Iqbal, N. Parveen and F. Ahmad, 2015. Brick kilns and sugar mill: Severe environmental health hazards cause respiratory diseases in Tehsil Darya Khan, District Bhakkar, Punjab, Pakistan. J. Applied Environ. Biol. Sci., 5: 31-38.
Direct Link  |  
Memon, R.A., A.U. Baluch, H.U. Shaikh, F. Ahmad and S. Hussain, 2014. Numerical simulation of rotating mixing in cylindrical vessel with couple of mix rotating stirrers. J. Basic Appl. Sci. Res., 4: 169-173.
Mir, N.A., A. Rafiq and F. Ahmad, 2006. Generalization of integral inequalities for functions whose modulus nth of derivatives are convex. General Math., 14: 67-92.
Direct Link  |  
Mir, N.A., A. Rafiq and F. Ahmad, 2006. Generalization of integral inequalities for functions whose modulus of nth derivatives are convex. Gen. Math., 14: 71-96.
Mir, N.A., A. Rafiq and F. Ahmad, 2006. Weighted Ostrowski type inequality for differentiable mappings whose first derivatives belong to L (a, b). Gen. Math., 14: 27-38.
Mir, N.A., A. Rafiq and F. Ahmad, 2006. Weighted Ostrowski type inequality for differentiable mappings whose first derivatives belong to L∞ (a, b). General Math., 14: 24-35.
Mir, N.A., F. Ahmad, M. Raza and T. Nawaz, 2010. Fourth order methods for finding multiple as well as distinct zeros of non-linear equations. Tamsui Oxford J. Math. Sci., 26: 321-333.
Direct Link  |  
Pitafi, A.I., K. SaifUllah, S. Atiq, S. Hussain, F. Ahmad and R.A. Memon, 2014. A comparative study on microwave effective electromagnetic propertiesof metamaterial with spherical inclusions and of sandwich like magnetic composite. J. Basic Applied Sci. Res., 4: 204-214.
Rafiq, A. and F. Ahmad, 2007. Ostrowski gruss eebysev type inequalities for functions whose second derivatives belong to Lp (a,b) spaces and whose modulus of second derivatives are convex. Revista Colombiana de Matematicas, 41: 1-13.
Rafiq, A. and F. Ahmad, 2008. Another weighted Ostrowski-Gruss type inequality for twice differentiable mappings. Kragujevac J. Math., 31: 43-51.
Direct Link  |  
Rafiq, A. and F. Ahmad, 2009. On weighted Ostrowski type inequalities in L1 (a, b) spaces. Math. Commun., 14: 27-33.
Direct Link  |  
Rafiq, A., F. Ahmad and N.A. Mir, 2007. New Ostrowski-Gruss type inequalities. Int. J. Applied Math., 20: 483-493.
Rafiq, A., F. Ahmad and S. Hussain, 2007. Some new sixth order variants of Newton's method. Nonlinear Anal. Forum, 12: 85-90.
Direct Link  |  
Rafiq, A., N.A. Mir and F. Ahmad, 2006. Weighted Ostrowski type inequality for differentiable mappings whose first derivatives belong to Lp (a,b). General Math., 14: 91-102.
Direct Link  |  
Rafiq, A., N.A. Mir and F. Ahmad, 2007. Weighted Cebysev-Ostrowski type inequalities. Applied Math. Mech., 28: 901-906.
CrossRef  |  Direct Link  |  
Rafiq, A., S. Hussain, F. Ahmad and M. Awais, 2007. New iterative methods. Applied Math. Comput., 189: 1260-1267.
Rafiq, A., S. Hussain, F. Ahmad, M. Awais and F. Zafar, 2007. An efficient Three-step iterative method with Sixth-order convergence for solving nonlinear equations. Int. J. Comput. Math., 84: 369-375.
CrossRef  |  Direct Link  |  
Rasheed, S., M. Shakeel, M. Gulistan, M. Shahzad and F. Ahmad, 2016. Some characterizations of ag-groupoid by their generalized fuzzy soft quasi ideals. Sci. Int. (Lahore), 28: 851-858.
Raza, M., F. Ahmad and S. Hussain, 2012. Fourth-order convergent Two-step iterative algorithm for solving Non-linear equations. Acad. Res. Int., 2: 111-116.
Direct Link  |  
Sajjad, H. and F. Ahmad, 2013. The deceleration of a rotating disk in micropolar fluid. Int. J. Modern Math. Sci., 8: 111-122.
Direct Link  |  
Sarikaya, M.Z., Z. Dahmani, M.E. Kiris and F. Ahmad, 2016. (k,s)-Riemann-Liouville fractional integral and applications. Hacettepe J. Math. Stat., 45: 1-13.
Set, E., M.Z. Sarikaya and F. Ahmad, 2011. A generalization of Cebysev type inequalities for first differentiable mappings. Miskolc Math. Notes, 12: 245-253.
Direct Link  |  
Shafique, M., F. Ahmad, S. Hussain and S. Hussain, 2013. Numerical solution of uniform suction/ injection effect on flow of fluids due to a stretching cylinder. World Applied Sci. J., 24: 667-674.
Direct Link  |  
Shafique, M., F. Ahmad, S. Hussain and S. Hussain, 2013. Numerical solution of uniform suction/Blowing effect on Newtonian fluid flow due to a stretching Cylinder. Int. J. Emerg. Technol. Adv. Eng., 3: 43-57.
Direct Link  |  
Shah, N.H., F. Ahmad, N.B. Jumani and M.A. Tariq, 2017. Influence of organization commitment turnover intention of private secondary school teachers. J. Applied Environ. Biol. Sci., 7: 244-251.
Shaikh, H., R.A. Memon, M.E. Baloch, A. Baloch and F. Ahmad, 2016. Influence of local inertia in the forward step channel filled with porous media. J. Applied Environ. Biol. Sci., 6: 177-184.
Shalini, K., Abdullah and F. Ahmad, 2016. Existence and stability of L4 of the r3bp when the smaller primary is a heterogeneous triaxial rigid body with N layers. J. Applied Environ. Biol. Sci., 6: 249-257.
Solangi, M.A., M.A. Uqail, R.A. Memon, A.L. Qureshi, F. Ahmad and A. Baloch, 2015. Analysis of recirculation flow rate in partially plaque deposited capillaries by power law model. J. Applied Environ. Biol. Sci., 5: 254-259.
Tahir, A.G., S.A.A. Rizvi, M.B. Khan and F. Ahmad, 2017. Keys of educational marketing. J. Applied Environ. Biol. Sci., 7: 180-188.
Tariq, M.A., F. Ahmad and N.B. Jumani, 2017. A study to investigate the reflective activities of in-service teachers for professional development in Pakistan: A mixed methods approach. J. Applied Environ. Biol. Sci., 7: 199-208.
Ul Haq, W., F. Ahmad and A. Ghafoor, 2015. Harmite-hadamard type inequalities for functions whose first derivative in absolute value are pre-invex. Sci. Int. (Lahore), 27: 5041-5046.
Waqas, H., A. Mariam, S. Khalid, F. Ahmad and S. Hussain, 2017. Radiation effects and chemical reaction on boundary layer flow of electrically conducting casson fluids owing to porous shrinking sheet. J. Applied Environ. Biol. Sci., 7: 117-125.
Waqas, H., M.A. Kamal, F. Ahmad, S. Khalid and S. Hussain, 2016. The radiation effect on Mhd stagnation point flow of micropolar fluids due to a porous shrinking sheet with heat generation. Sci. Int. (Lahore), 28: 4271-4275.
Direct Link  |  
Waqas, H., S. Rafique, S. Khalid, F. Ahmad and S. Hussain, 2017. Thermal radiation effects on unsteady MHD flow of casson fluids through porous medium over a permeable shrinking sheet. J. Applied Environ. Biol. Sci., 7: 201-209.